Alert archive / North Dakota / Frost Advisories in 2006
Frost Advisory 3, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at Sep 19, 2006, 3:49 AM CDT for 25 counties in North Dakota. It took effect at Sep 19, 2006, 3:52 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2006, 3:49 AM CDT (08:49 UTC)
- In effect from
- Sep 19, 2006, 3:52 PM CDT
- Expired
- Sep 20, 2006, 10:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Bismarck, ND
All 25 counties
Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 18, 3:30 PM CDT, 12 hours 19 minutes earlier.
Area forecast discussion, Sep 18, 3:30 PM CDT, 12 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 330 PM CDT MON SEP 18 2006 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... UPPER LOW EXITING THE REGION WITH WINDS DIMINISHING. HAVE CANCELLED THE WIND ADVISORY FOR THE SOUTH CENTRAL THIS EVENING. CLOUDS EXPECTED TO SLOWLY BREAKUP OVER THE WEST AND CENTRAL AS DRIER AIR INFILTRATES FROM CANADA. LEFT PATCH FOG IN THE FORECAST WEST AND ALSO ADDED FROST ADVISORY FOR ALL BUT THE EAST CENTRAL...JAMESTOWN AND SOUTH WHERE WINDS AND RESIDUAL CLOUD COVER WILL KEEP TEMPS ABOVE FREEZING. NEXT SYSTEM DUE IN FOR THE WEDNESDAY AND THURSDAY TIME PERIOD. WRF MODEL FURTHER NORTH AND GFS SOUTH. THIS IS VERY SIMILAR TO THE MODELS TRACKS OF THE PAST UPPER LOW. SO HAVE TRENDED TOWARD THE WRF MODEL. .LONG TERM...FRIDAY THROUGH MONDAY NIGHT... STACKED UPPER LEVEL AND SURFACE LOW SITUATED OVER IOWA FRIDAY MORNING DRIFTS GRADUALLY NORTHEASTWARD TO WISCONSIN BY SATURDAY MORNING...THEN WELL TO THE EAST OF THE REGION TO NEAR TORONTO BY SUNDAY MORNING. HAVE KEPT A CHANCE OF RAIN SHOWERS ON FRIDAY AND FRIDAY NIGHT REGARDING THIS SYSTEM. MEANWHILE A SHORTWAVE RIDGE BUILDS INTO NORTH DAKOTA ON SATURDAY WITH NEARLY ZONAL FLOW OVER THE STATE FOR SUNDAY AND MONDAY. A SURFACE LOW OVER NORTHERN ALBERTA ON SATURDAY MOVES EASTWARD INTO SASKATCHEWAN AND MANITOBA BY SUNDAY MORNING AND REMAINS NORTH OF THE INTERNATIONAL BORDER. I DID NOT INTRODUCE ANY PRECIPITATION CHANCES SATURDAY THROUGH MONDAY SINCE MOST ENERGY AND SURFACE LOW PRESSURE REMAINS IN SOUTHERN CANADA. A WARMING TREND WITH HIGHS IN THE LOWER 60S FRIDAY WARMING TO THE LOWER 70S SUNDAY AND MONDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ TUESDAY FOR NDZ001-NDZ002-NDZ003-NDZ004-NDZ005-NDZ009-NDZ010- NDZ011-NDZ012-NDZ013-NDZ017-NDZ018-NDZ019-NDZ020-NDZ021-NDZ022- NDZ031-NDZ032-NDZ033-NDZ034-NDZ035-NDZ040-NDZ041-NDZ042-NDZ043- NDZ044-NDZ045-NDZ046. && WAA/JV
Hazardous weather outlook, Sep 18, 4:36 AM CDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 436 AM CDT MON SEP 18 2006 NDZ018>023-025-031>037-040>048-050-051-190945- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 436 AM CDT MON SEP 18 2006 /336 AM MDT MON SEP 18 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THIS MORNING OVER SOUTHWEST NORTH DAKOTA. A WIND ADVISORY IS ALSO IN EFFECT FOR SOUTH CENTRAL AND SOUTHEAST NORTH DAKOTA THROUGH THIS AFTERNOON AND EARLY EVENING...RESPECTIVELY. BREEZY NORTHWEST WINDS WILL CONTINUE TODAY OVER WESTERN AND CENTRAL NORTH DAKOTA...DIMINISHING WEST TO EAST AS THE DAY PROGRESSES. GUSTY WINDS ARE EXPECTED OVER THE SOUTHERN PART OF THE FORECAST AREA...WITH SUSTAINED WINDS AROUND 30 MPH AND GUSTS UP TO 40 MPH. TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017-190945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE- 436 AM CDT MON SEP 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
Nearby
Frost Advisories in North Dakota, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.